# SDR CALA2019101101717

- Difficulty date: October 7, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 69,483 hours, 24,647 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING ON CENTER TANK UPPER SKIN AT RBL 40.87 IS CRACKED LP 5865532 SPT REMOVED AND REPLACED SHEAR FITTING IAW B737-700 SRM 51-40-02 AND DWG NO. 111A 200 REV ORIGINAL DATA WAS TRANSCRIBED FROM NR 5865 532 WORK ACCOMPLISHED BY MECHANIC V899172 INSPECTED BY V895775
